... but LDL is normal. Is it right to take Lipitor? As what I had read, its stated in your column that Lipitor will increase your HDL and will lower your LDL. What should I do? Which should I follow, your column or my doctor? Please help me
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... doctor would like me to start taking 500mg. of niacin controlled release daily. Is there a medical name for good cholesterol? Also,the reason for ...
2 answers • 6 Aug 2009
... years? No heart problems but high cholestol. Have been on lipitor 80 for over 15 years. Doctor says due to being 70 and no heart related problems ...
1 answer • 23 Jan 2010
I took some lipitor and had muscle control loss; that is my legs buckled trying to stand up. With vitorin my whole body aches especially all my ...
1 answer • 31 Jul 2010
Constant constipation and muscle weakness. Never had high cholesterol. Was put on drug after blocked artery in abdominal aorta
2 answers • 10 Sep 2012
My cholesterol was high a year ago, and I started taking Lipitor. The cholesterol is now fine now, but the triglicerides are high. I have been taking ...
1 answer • 3 May 2014